Rukhin's uniformity test based on sample quantiles



Downloads per month over past year

Marhuenda García, Yolanda and Morales González, Domingo and Pardo Llorente, Julio Ángel and Pardo Llorente, María del Carmen (2005) Rukhin's uniformity test based on sample quantiles. Journal of Statistical Computation and Simulation, 75 (3). pp. 217-235. ISSN 0094-9655

Official URL:


The problem of testing if a given probability distribution fits to a set of independent and identically distributed observations is usually treated by categorizing the data range. Discretization can be done by means of relative frequencies or by using sample quantiles. In this article, quantile-based test statistics are proposed to test the hypothesis of uniformity in the interval (0, 1). Exact critical values of the family of Rukhin's statistics are estimated. A Monte Carlo simulation experiment is carried out to calculate powers of these tests in different alternatives. Results obtained from each kind of categorization are compared to give several recommendations about the use of Rukhin's statistics and type of categorization.

Item Type:Article
Uncontrolled Keywords:Testing goodness-of-fit, The family of Rukhin's statistics, Order statistics, Quantiles, Simulation
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17651
Deposited On:15 Jan 2013 09:46
Last Modified:15 Jan 2013 09:46

Origin of downloads

Repository Staff Only: item control page